MAUDE Adverse Event Report: ULRICH GMBH & CO. KG UCENTUM; SCREWDRIVER

ULRICH GMBH & CO. KG UCENTUM; SCREWDRIVER
Model Number CS 3020-01
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
 
Event or Problem Description
The surgeon was not able to successfully implant the screw; two screwdrivers broke while trying but remained intact.He decided to remove the screw and broke another screwdriver trying to do so and several pieces of metal broke off from the screwdriver but were recovered and returned along with the drivers.The surgeon was able to remove the screw using a rod and locking screw.

Brand Name
UCENTUM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, baden-württemberg 89081
GM  89081
MDR Report Key7830276
Report Number9612420-2018-00014
Device Sequence Number1517006
Product Code NKB
UDI-Device Identifier04052536014057
UDI-Public4052536014057
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123717
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2018
Report Date (Section F) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 3020-01
Device Catalogue NumberCS 3020-01
Device Lot NumberWSA13003900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/15/2018
Event Location Hospital
Date Report to Manufacturer08/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age44 YR